American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Gaven J. Martin. Holomorphic motions and quasicircles. Proc. Amer. Math. Soc. 141 (2013) 3911-3918.
Abstract, references, and article information   
View Article: PDF

[2] Alexandre Dezotti. Connectedness of the Arnold tongues for double standard maps. Proc. Amer. Math. Soc. 138 (2010) 3569-3583. MR 2661556.
Abstract, references, and article information   
View Article: PDF

[3] Gaven Martin and Kirsi Peltonen. Stoïlow factorization for quasiregular mappings in all dimensions. Proc. Amer. Math. Soc. 138 (2010) 147-151. MR 2550179.
Abstract, references, and article information   
View Article: PDF

[4] Jun Hu. Norms on earthquake measures and Zygmund functions. Proc. Amer. Math. Soc. 133 (2005) 193-202. MR 2085170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Guizhen Cui. Conjugacies between rational maps and extremal quasiconformal maps. Proc. Amer. Math. Soc. 129 (2001) 1949-1953. MR 1825901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1